Intention myoclonus in paediatric patients following severe cardiopulmonary failure: a report of three cases.
Аннотация
We describe the development of intention myoclonus following severe cardiopulmonary failure in three paediatric patients. Symptoms occurred during the withdrawal of midazolam and fentanyl, which were used for prolonged sedation, and resolved spontaneously. Because the three patients had concomitant brain injury secondary to cardiopulmonary failure.related hypoxia, we propose that the combination of hypoxic brain injury and sedative withdrawal may predispose to intention myoclonus.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.